Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Had abortion causing acne on face, taking Femilon with no results. Will birth control increase acne?

Hi.. I got aborted(6 weeks pregnancy) in oct. Since pregnancy i am getting small pimples on my forhead and still now its not cleared. I had taken medicine as per dermatologist as well but no improvement. I have started taking femilon from last month as per the doc but its increasing now. Please let me know if birthcontrol pill will increase acne on forehead
Asked On : Thu, 21 Mar 2013
Answers:  1 Views:  147
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Hi thanks for the query.

Oral contraceptives can cause acne but depends on the type of progesterone in it. You can try other low dose oral contraceptive pills containing levonorgesterol or drosperinone

Hope this information is helpful and informative to you.
If you have further queries you can directly reach out to me on the following URL:
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor